# SDR CA030328002

- Difficulty date: March 26, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 8220867008
- Part serial: 10XJL
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON AIRCRAFT POWER UP CDU NR 3 SHOWED A BLACK SCREEN.  THE MAINTENANCE DIAGNOSTIC COMPUTOR (MDC) LINE REPLACEABLE UNIT (LRU) STATUS INDICATED CODE: CDU 3 FAILED - NO CDU-2OUT. MDC LRU DIAGNOSTICS INDICATED CODE: CDU 3 354 - FAILED. NEW CDU INSTALLED AND SYSTEM FUNCTION CHECKED NORMALLY.
